# SDR DHL2001803521

- Difficulty date: June 26, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LINING SUPPORT ANGLE SHOWS 2 EA 1.5 IN CRACKS BETWEEN L-33 TO L34 RT STA 480.000.
